# SDR SWIA2020012147890

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312131
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL HAS CORROSION AROUND SCREW HOLES FROM APOXIMATELY FS409.0 +128 TO FS559.80 (MARKED)       (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED NEW 4EA RH SIDE SEAT RAILS FROM APPROX. F.S 409+128 TO F.S 559+80 REF. BOMBARDIER REO.
